SIGN UP or LOGIN
YOUR CART
SUPPORT
  • US Name:

    Dexamol Cold And Flu

  • Israeli Names:

    Dexamol Cold Day & Night (30 + 20), Dexamol Cold Day & Night (48 + 16), Mucinex

  • Active Ingredients:

    Pseudoephedrine and Paracetamol

  • Brand Manufacturer:

    Dexxon

  • Manufacturer Location:

    Israel

Dexamol Cold And Flu

Dexamol Cold and Flu is a cold remedy with both daytime and nighttime caplets

BrandDexamol Cold Day & Night (30 + 20)1 Package9685Dexxon1476
-
+
$21.63
spinner
  • Description
  • Side Effects
  • Indications

Dexamol cold and flu is a combination product to treat the symptoms of the common cold.

Dexamol Cold Night Care Caplets:
Paracetamol (Acetaminophen) 500mg
Dextromethorpan HCl 25mg
Chlorpheniramine maleate 2mg

Dexamol Cold Day Care Caplets:
Paracetamol (Acetaminophen) 500mg
Guaifenesin 200mg
Pseudoephedrine HCl 25mg
Dextromethorpan HCl 10mg

OTC

OTC

No Prescription Required

Secure Payment

No Hidden Fees

Fast Shipping

Typically Under 7 days

memory loss
aging

Memory loss as we age

How often do you go into a room and forget why you went there in the first place? As we age our memory recollection declines and we begin to notice more and more memory lapses.

Read More »
Is Buying Prescription Medication Online Safe?
Buy Drugs Online

Internet Drugs Can Kill: The Pharmacist Responds

This is exactly the type of hysterical nonsense that needs to be avoided in reporting. It not only alarms the public, but it creates a culture of fear around the prescription drug industry, which is becoming more and more expensive…

Read More »